# SDR AALA202402038650

- Difficulty date: February 1, 2024
- Submitted: February 3, 2024
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 73,372 hours, 28,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT MID RIGHT FAULTED DURING EMERGENCY LIGHTS BUILT IN TEST EQUIPMENT CHECK. REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY (14WL) PER AMM 33-51-38.
